The asymptotic behavior of solutions of elliptic equations with unbounded coefficients in the space $R^n$
Doklady Akademii Nauk, Tome 220 (1975) no. 3, pp. 524-527
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_220_3_a5,
author = {M. I. Naralenkov},
title = {The asymptotic behavior of solutions of elliptic equations with unbounded coefficients in the space $R^n$},
journal = {Doklady Akademii Nauk},
pages = {524--527},
year = {1975},
volume = {220},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_220_3_a5/}
}
TY - JOUR AU - M. I. Naralenkov TI - The asymptotic behavior of solutions of elliptic equations with unbounded coefficients in the space $R^n$ JO - Doklady Akademii Nauk PY - 1975 SP - 524 EP - 527 VL - 220 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1975_220_3_a5/ LA - ru ID - DAN_1975_220_3_a5 ER -
M. I. Naralenkov. The asymptotic behavior of solutions of elliptic equations with unbounded coefficients in the space $R^n$. Doklady Akademii Nauk, Tome 220 (1975) no. 3, pp. 524-527. http://geodesic.mathdoc.fr/item/DAN_1975_220_3_a5/